Mathematische Zeitschrift

, Volume 227, Issue 3, pp 511–523

Explicit constants for Rellich inequalities in \(L_p(\Omega)\)

  • E.B. Davies
  • A.M. Hinz

DOI: 10.1007/PL00004389

Cite this article as:
Davies, E. & Hinz, A. Math Z (1998) 227: 511. doi:10.1007/PL00004389

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • E.B. Davies
    • 1
  • A.M. Hinz
    • 2
  1. 1. Department of Mathematics, King's College, Strand, London WC2R 2LS, England (e-mail: E.Brian.Davies@kcl.ac.uk) UK
  2. 2. Mathematisches Institut, Universität München, Theresienstr. 39, D–80333 München, Germany (e-mail: hinz@rz.mathematik.uni-muenchen.de) DE